# SDR 2018F00028

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: General aviation
- Aircraft: N834QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600669
- Aircraft time: 9,325 hours, 7,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 65215456
- Part serial: NSN
- Condition: Corroded
- Location: Rt Wing
- Part time: 9,325 hours, 7,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING SKIN CORRODED.
